# SDR FDEA201408072113

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,451 hours, 28,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE ON THE ISLAND OTBD OF INBD AILERON HAS 7 FASTENERS PULL THRU SKIN ON THE FWD INBD END.  REPAIRED UPPER ISLAND SKIN IAW SRM 57-10-00 VOL I FIG 89.  VERIFIED THE CUT OUT AREA FREE OF CRACK.  COMPLIED WITH HFEC INSPECTION NDT IAW TO CHAPTER 06, FOUND NO CRACK.  VERIFIED FILLER PN IS 2024-T3, .060 & DOUBLER IS 2024-T3, .063.  INSTALLED FILLER & DOUBLER IAW SRM 57-10-00 VOL 1 FIG 89.  PREP & PAINTED TOP COAT ON REPAIRED AREA IAW SRM 51-21-02 VOL II.
